# SDR GTIA011176

- Difficulty date: November 9, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - RIGHT OUTBOARD METALLIC FLOOR PANEL, CRACKED AT STATION 460.  LOCATED AND DRILLED REPAIR DOUBLER.  INSTALLED DOUBLER PER MD80 SRM 53-05.  (M)
